# SDR 08FDEA04769

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770316200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS DAMAGE ON FRAME 24 TRUSS SPLICE BETWEEN STR 8R AND STR 9R.  REMOVED DAMAGED SPLICE IAW SRM 51-40-21AND REWORKED IAW SRM 51-26-  00, PERFORMED NDT CRACK TEST IAW NTM 51-10-08 PT 6.  NO CRACK INDICATION NOTED, TREATED AND PRIMED IAW SRM 51-21-10.  INSTALLED SPLICE IAW SRM 51-40-21.
